# SDR FDEA202105051120

- Difficulty date: May 5, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N177FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63108
- Aircraft time: 3,208 hours, 1,530 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 114T21713
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING FIXED LEADING EDGE, NOSE FORMER ATTACH ANGLE IS CRACKED REMOVED & REPLACED NOSE FORMER ATTACH ANGLE IAW BAC DWG 114T2240 REV -  & FEDEX  FEDEX EA H-5720-T0361433-P1
